# SDR AALA20141017001

- Difficulty date: October 14, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 60,591 hours, 7,314 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Cable
- Part number: 62774431
- Condition: Detached
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 DOOR SLIDE GIRT RELEASE CABLE FOUND DETACHED.  REPLACED LT NR 4 DOOR SLIDE.  OPERATIONS CHECKED NORMAL.
